# SDR UALA2011042201958

- Difficulty date: April 22, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 72,812 hours, 21,195 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Part number: 285N002836
- Part serial: 295
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT 1 FWD 2 CARGO DET EICAS REMAIN ON AFTER FIRE TEST.  NO TIME.  AFT CARGO DET 1 WILL BE DEFERRED ON THIS ITEM.  SEPARATE WRITE-UP WILL BE MADE FOR FWD CARGO DET 2.  REPLACED CIRCUIT BOARD M10 427PER MM.
